# SDR Y2PA201804170013

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 26,607 hours, 14,084 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Part number: 976J2544
- Part serial: WN1458ABCD
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED AN ELECTRICAL PROBLEM DURING CLIMB.  RETURNED TO DEPARTURE.  NO FURTHER ISSUES OCCURRED AND LANDED SAFELY.   EMERGENCY DECLARED WITH ATC.  LEFT GENERATOR OFF LIGHT ILLUMINATED DURING CLIMB. RAN COM PROCEDURE, NO HELP.  APU DID NOT COME ONLINE. MAINTENANCE VERIFIED THE LEFT GENERATOR WOULD NOT COME ONLINE.  REMOVED AND REPLACED THE LT GENERATOR CONTROL PANEL IAW AMM 24-20-5.  PERFORMED OPS CHECK IAW AMM 24-20-1 AND 71-00.  OPS CHECKED GOOD.  STARTED APU AND VERIFIED APU POWER AVAILABLE,  LIGHT DID NOT ILLUMINATE,  PLACED APU GENERATOR SWITCH TO RESET POSITION AND APU GENERATOR PICKED UP AIRCRAFT LOAD.  OPS CHECKED GOOD IAW AMM 24-20-21.  AIRCRAFT RETURNED TO SERVICE.
